# SDR DL72K971106

- Difficulty date: June 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491DA
- Make and model: Boeing 727232
- Aircraft serial: 21060
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Syst
- Part number: 65178235
- Condition: Leaking
- Location: Aft Fuselage
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

A-SYSTEM HYDRAULICS OVERHEAT CAME ON.  FOLLOWED ABNORMAL PROCEDURE, LIGHT STAYED ON.
